Alert archive / Iowa / River Flood Warnings in 2013

River Flood Warning 43, NWS La Crosse, WI

June 13, 2013Floyd County, Iowa

NWS La Crosse, WI issued this river flood warning at Jun 13, 2013, 6:49 AM CDT for Floyd County, Iowa. It took effect at Jun 13, 2013, 10:30 AM CDT. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Jun 13, 2013, 6:49 AM CDT (11:49 UTC)
In effect from
Jun 13, 2013, 10:30 AM CDT
Expired
Jun 14, 2013, 9:24 PM CDT
In force
35 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

County Floyd County, IA

The radar

The La Crosse radar (KARX), 147 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cedar River at Charles City (CCYI4). The gauge peaked at 12.37 ft at Jun 13, 2013, 1:00 PM CDT.

actionminormoderate5101506/1306/1406/1506/16
Action stage
9 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05457700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

803 
WGUS43 KARX 131149
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
649 AM CDT THU JUN 13 2013

.HEAVY RAINFALL LAST NIGHT WILL RESULT IN MINOR FLOODING ON THE
CEDAR RIVER AT CHARLES CITY TODAY. BETWEEN 1 AND 3 INCHES FELL
UPSTREAM ON THE CEDAR RIVER BASIN. RIVER FORECASTS TAKE INTO ACCOUNT
BOTH OBSERVED AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC067-132349-
/O.NEW.KARX.FL.W.0043.130613T1741Z-130615T0224Z/
/CCYI4.1.ER.130613T1741Z.130614T0000Z.130614T0824Z.NO/
649 AM CDT THU JUN 13 2013

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CEDAR RIVER AT CHARLES CITY.
* FROM THIS AFTERNOON TO FRIDAY EVENING.
* AT  6:30 AM THURSDAY THE STAGE WAS 10.8 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY AND CONTINUE TO RISE
  TO NEAR 12.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 12.0 FEET...BARRICADING OF STREETS BEGIN AND THE 
  INTERSECTION OF RIVERSIDE AND ILLINOIS STREETS MAY BE FLOODED. 

&&
 
LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273

$$

ZT
3 follow-up statements
103 
WGUS83 KARX 131533
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1032 AM CDT THU JUN 13 2013

.HEAVY RAINFALL LAST NIGHT...BETWEEN 1 AND 3 INCHES...FELL ALONG THE
CEDAR RIVER BASIN. THIS WILL RESULT IN MINOR FLOODING ON THE CEDAR
RIVER AT CHARLES CITY LATER TODAY. RIVER FORECASTS TAKE INTO ACCOUNT
BOTH OBSERVED AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC067-140632-
/O.EXT.KARX.FL.W.0043.130613T1530Z-130615T0030Z/
/CCYI4.1.ER.130613T1444Z.130614T0000Z.130614T0630Z.NO/
1032 AM CDT THU JUN 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CHARLES CITY.
* FROM THIS MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:30 AM THURSDAY THE STAGE WAS 11.9 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 13.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 12.0 FEET...BARRICADING OF STREETS BEGIN AND THE 
  INTERSECTION OF RIVERSIDE AND ILLINOIS STREETS MAY BE FLOODED. 

&&
 
LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273

$$
796 
WGUS83 KARX 132013
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
313 PM CDT THU JUN 13 2013

.HEAVY RAINFALL OF 1 TO 3 INCHES LAST EVENING AND OVERNIGHT
HAS RESULTED IN HIGH WATER LEVELS ALONG THE TURKEY AND CEDAR
RIVER. MINOR FLOODING IS FORECAST AT ELKADER ALONG THE TURKEY
RIVER AND MINOR FLOODING IS OCCURRING AT CHARLES CITY ALONG THE
CEDAR RIVER. 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC067-141113-
/O.EXT.KARX.FL.W.0043.000000T0000Z-130614T1845Z/
/CCYI4.1.ER.000000T0000Z.130613T1815Z.130614T0045Z.NO/
313 PM CDT THU JUN 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CHARLES CITY.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:30 PM THURSDAY THE STAGE WAS 12.4 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD 
  STAGE THIS EVENING.
* IMPACT...AT 12.0 FEET...BARRICADING OF STREETS BEGIN AND THE 
  INTERSECTION OF RIVERSIDE AND ILLINOIS STREETS MAY BE FLOODED. 

&&
 
LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273

$$

IAC043-141113-
/O.EXT.KARX.FL.W.0044.130614T1629Z-130615T2357Z/
/EKDI4.1.ER.130614T1629Z.130615T0000Z.130615T0557Z.NO/
313 PM CDT THU JUN 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE TURKEY RIVER AT ELKADER.
* FROM FRIDAY MORNING TO SATURDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  2:45 PM THURSDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE FRIDAY
  MORNING AND RISE TO NEAR 12.2 FEET FRIDAY EVENING. 
* IMPACT...AT 12.0 FEET...MINOR FLOODING OCCURS IN AREAS NEAR THE 
  RIVER. 

&&
 
LAT...LON 4298 9161 4293 9161 4280 9136 4284 9134 4294 9146

$$
458 
WGUS83 KARX 140126
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
826 PM CDT THU JUN 13 2013

.THE CEDAR RIVER AT CHARLES CITY HAS DROPPED BELOW FLOOD STAGE.
THEREFORE...THE FLOOD WARNING AT CHARLES CITY ALONG THE CEDAR RIVER
HAS BEEN CANCELLED. 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC067-140156-
/O.CAN.KARX.FL.W.0043.000000T0000Z-130614T1845Z/
/CCYI4.1.ER.000000T0000Z.130613T1815Z.130613T2303Z.NO/
826 PM CDT THU JUN 13 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE CEDAR RIVER AT CHARLES CITY.
* AT  7:30 PM THURSDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER WILL CONTINUE AND DROP BELOW 9 FEET FRIDAY AFTERNOON.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.2 FEET BY SATURDAY 
  MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 13, 6:25 AM CDT, 24 minutes earlier.

Area forecast discussion, Jun 13, 6:25 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
625 AM CDT THU JUN 13 2013

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 258 AM CDT THU JUN 13 2013

WATER VAPOR IMAGERY/RAP 500MB ANALYSIS THIS MORNING HAS THE
MID-LEVEL TROUGH THAT WAS RESPONSIBLE FOR THE ACTIVE WEATHER THIS PAST
AFTERNOON/EVENING NOW OVER MOVING INTO THE GREAT LAKES/OHIO RIVER
VALLEY REGION. MEANWHILE...HIGH AMPLITUDE RIDGE OF HIGH PRESSURE
MOVING ACROSS THE INTERMOUNTAIN WEST INTO THE PLAINS. AT THE
SURFACE...HIGH PRESSURE WAS NOSING INTO THE AREA FROM MANITOBA WITH
MUCH DRIER AIR. DEW POINTS ON NORTHERLY WINDS WERE IN THE UPPER 40S
ACROSS NORTHERN/CENTRAL MN AND NORTHERN WI. OTHERWISE...IR IMAGERY
WAS SHOWING WIDESPREAD MAINLY MID-CLOUD ACROSS THE AREA WITH
TEMPERATURES IN THE UPPER 50S TO THE MIDDLE 60S.

FOR TODAY...FINALLY SOME DRIER/PLEASANT WEATHER ON TAP AS HIGH PRESSURE
BUILDS OVER THE AREA. LOOK FOR MOSTLY SUNNY SKIES WITH HIGHS IN THE
70S AND NORTH WINDS IN THE 10-15 MPH RANGE. DEW POINTS AND RESULTANT
HUMIDITY TODAY WILL BE NOTICEABLY LOWER AS WELL THAN ON WEDNESDAY.

THE RIDGE WILL HOLD IN PLACE THROUGH TONIGHT AS A TROUGH OF LOW
PRESSURE AND COLD FRONT PUSH EAST OUT OF THE INTERMOUNTAIN WEST.
OTHER THAN A FEW HIGH/MID CLOUDS FROM CONVECTIVE DEBRIS OVER THE
PLAINS DRIFTING INTO THE AREA THROUGH THE RIDGE...MOSTLY CLEAR SKIES
EXPECTED TO RESULT WITH OVERNIGHT LOWS IN THE UPPER 40S TO THE MIDDLE
50S.

PLAN ON INCREASING CLOUDS FRIDAY...WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS WEST OF THE MISSISSIPPI LATER IN THE AFTERNOON. THIS IS
IN RESPONSE TO INCREASING ISENTROPIC LIFT AND 850MB MOISTURE
TRANSPORT IN ADVANCE OF THE COLD FRONT PUSHING INTO THE PLAINS. THIS
CONVECTION WILL BE BATTLING DRY AIR IN PLACE TO THE EAST AND AS A
RESULT...VERY ELEVATED IN NATURE. NAM SHOWING 1-6KM MUCAPE IN THE
400-800J/KG RANGE...SO STORMS EXPECTED TO REMAIN BELOW SEVERE
LIMITS. OTHERWISE...PLAN ON HIGH TEMPERATURES IN THE 70S.

.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 258 AM CDT THU JUN 13 2013

FRIDAY NIGHT INTO SATURDAY WILL HAVE TO BE WATCHED CLOSELY FOR SEVERE
WEATHER THREAT. MODELS CONTINUE TO DRAG THE COLD FRONT INTO THE AREA
WITH A TRIPLE POINT OF SORTS DEVELOPING ACROSS IA WITH A WARM FRONT
EXTENDING APPROXIMATELY ALONG I-80. MODELS IN GOOD AGREEMENT IN
FAIRLY STRONG 850MB MOISTURE TRANSPORT OVER THE WARM FRONT FOCUSING
INTO NORTHEAST IA/SOUTHWEST WI AFTER MIDNIGHT FRIDAY NIGHT. NAM
SHOWING 1-6KM MUCAPE IN THE 2000-3200J/KG RANGE ALONG THE MN/IA
BORDER INTO FAR SOUTHWEST WI...MAINLY SOUTH OF I-90. WITH 25-30KT
1-6KM BULK SHEAR...THIS MAY BE ENOUGH FOR SOME ORGANIZED ELEVATED
THUNDERSTORM  ACTIVITY WITH HAIL AND DAMAGING WIND THREAT...ALONG
WITH HEAVY RAINFALL/LOCALIZED FLOODING POTENTIAL AS PRECIPITABLE
WATER VALUES CREEP BACK UP INTO THE 1.5 TO 2 INCH RANGE. MODELS THEN
HAVE THE MOISTURE TRANSPORT/BETTER CAPE AXIS SHIFTING SOUTH AND EAST
OF THE AREA BY SATURDAY AFTERNOON...TAKING THE SEVERE/LOCALIZED
FLOODING THREAT WITH IT.

FOR SATURDAY NIGHT THROUGH SUNDAY...THE AREA WILL BE IN A FAST HIGH
ZONAL FLOW ALOFT WITH PERHAPS A COUPLE EMBEDDED WEAK SHORTWAVE
TROUGHS. THIS...COMBINED WITH SOME WEAK LINGERING INSTABILITY IS
ENOUGH TO WARRANT A LOWER-END SHRA/TS CHANCE. OTHERWISE...HIGHS ON
SUNDAY EXPECTED TO CLIMB INTO THE UPPER 70S/LOWER 80S.

MODELS IN GOOD AGREEMENT IN DROPPING A FAIRLY VIGOROUS MID-LEVEL
TROUGH SOUTHEAST ACROSS THE AREA IN THE SUNDAY NIGHT/MONDAY TIME
FRAME FOR A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS. SLIGHTLY
COOLER TEMPERATURES WILL RESULT MONDAY WITH HIGHS DROPPING BACK INTO
THE MID/UPPER 70S.

ECMWF/GFS IN VERY GOOD AGREEMENT IN BUILDING A RIDGE INTO THE AREA
TUESDAY THROUGH WEDNESDAY FOR A RAIN-FREE PERIOD WITH HIGHS IN THE
MID/UPPER 70S TUESDAY...WARMING INTO THE UPPER 70S/LOWER 80S ON
WEDNESDAY.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 625 AM CDT THU JUN 13 2013

VFR CONDITIONS EXPECTED THROUGH TOMORROW MORNING AS A RIDGE OF
HIGH PRESSURE MOVES INTO THE REGION. WINDS WILL TOP OUT AROUND
10-12KTS TODAY WITH SOME VERY SPORADIC GUSTS POSSIBLE. SOME FAIR
WEATHER VFR CUMULUS IS EXPECTED TO DEVELOP LATER THIS MORNING WITH
BASES MAINLY BETWEEN 4-6KFT. THERE IS A SMALL SHOT AT SOME FOG
FORMING OVERNIGHT WITH CLEAR SKIES AND LIGHT WINDS. HOWEVER...IT
LOOKS LIKE THE AIR MASS WILL BE RATHER DRY AND MAY HAVE SOME
PROBLEMS BEING ABLE TO FORM THE FOG.

&&

.HYDROLOGY...(FOR FRIDAY NIGHT INTO SATURDAY MORNING)
ISSUED AT 258 AM CDT THU JUN 13 2013

WILL BE WATCHING FRIDAY NIGHT INTO SATURDAY MORNING CLOSELY FOR THE
LIKELIHOOD OF ANOTHER ROUND OF THUNDERSTORMS ALONG WITH THE
POTENTIAL OF EXCESSIVE RAINFALL WITH LOCALIZED FLOODING. THE AREA
THAT LOOKS MOST SUSCEPTIBLE WILL BE ACROSS PORTIONS OF NORTHEAST IA
INTO FAR SOUTHWEST WI THAT WAS ALREADY HIT PRETTY HARD THIS
WEDNESDAY AFTN/EVENING WITH HEAVY RAINFALL. WITH NEARLY SATURATED
SOILS...THESE AREAS WILL HAVE TO STAY TUNED TO THE LATEST FORECAST
FOR FLOODING POTENTIAL.

.ARX WATCHES/WARNINGS/ADVISORIES...

WI...NONE.
MN...NONE.
IA...NONE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR IAZ018.

&&

SHORT TERM...DAS
LONG TERM....DAS
AVIATION...HALBACH
HYDROLOGY....DAS
Hazardous weather outlook, Jun 13, 3:17 AM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
317 AM CDT THU JUN 13 2013

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-141200-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
317 AM CDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA AND...SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...TODAY INTO TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS FROM LATE FRIDAY AFTERNOON INTO
MONDAY AS THE NEXT SYSTEM MOVES INTO THE REGION.  THERE IS THE
POTENTIAL FOR SEVERE WEATHER WITH SOME OF THESE THUNDERSTORMS...
PARTICULARLY OVERNIGHT FRIDAY INTO SATURDAY MORNING.  LARGE HAIL...
DAMAGING WINDS...AND LOCALIZED FLOODING APPEARS TO BE THE MAIN
THREATS ALONG AND SOUTH OF INTERSTATE 90.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...BUT MAY BE NEEDED
OVER THE WEEKEND.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

HALBACH

In the hours before

Local storm report, Jun 13, 2:42 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
242 AM CDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     FLASH FLOOD      NORA SPRINGS            43.14N 93.01W
06/12/2013                   FLOYD              IA   EMERGENCY MNGR

            SOME ROADS WERE IMPASSABLE OR WASHED OUT. WATER IS TO THE
            TOP OF THE LEVEE ON THE SHELL ROCK RIVER.

&&

HALBACH
Local storm report, Jun 13, 6:18 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
618 AM CDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       STEUBEN                 43.18N  90.87W
06/13/2013  M2.41 INCH       CRAWFORD           WI   CO-OP OBSERVER

0700 AM     HEAVY RAIN       YTTRI DAM               43.55N  90.82W
06/13/2013  M2.00 INCH       VERNON             WI   CO-OP OBSERVER

0700 AM     HEAVY RAIN       LA FARGE                43.57N  90.64W
06/13/2013  M2.00 INCH       VERNON             WI   CO-OP OBSERVER
&&

FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION...
VISIT OUR WEBSITE AT  WEATHER.GOV/LACROSSE

ZT

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:58 PM CDTSevere Thunderstorm WarningARXFayette62 min
Jun 12, 8:15 PM CDTSevere Thunderstorm WarningARXFloyd, Mitchell60 min
Jun 12, 8:16 PM CDTAreal Flood AdvisoryARXFloyd, Mitchell74 min
Jun 12, 8:41 PM CDTFlash Flood WarningARXFloyd, Mitchell3 hr
Jun 13, 12:32 AM CDTFlash Flood WatchARXFloyd10 hr
Jun 13, 10:06 AM CDTAreal Flood WarningARXChickasaw, Floyd23 hr
Jun 13, 11:07 AM CDTRiver Flood WarningARXClayton62 hr

Nearby

River Flood Warnings in Iowa, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.